| Model Number |
SUPER PLUS |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported she wore a tampon approximately four hours and upon removal the tampon fell apart leaving pieces inside her vaginal cavity.She was able to manually remove the remaining pieces of tampon and did not seek medical attention.She did not experience any adverse health effects.